# SDR AWXA200601200

- Difficulty date: July 3, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298874
- Condition: Cracked
- Location: Fuselage
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACKED 5 24L B/S 943.  REPAIRED FUSELAGE SKIN AT 5 24L B/S 943 IAW AWA ER NR 03 - 5361 - 06182 - ESL.  THIS NON-ROUTINE ALSO REPAIRS A DENT AT STA 931 BETWEEN STRINGERS 23 + 24 LEFT ON CARD NR 5467892 AND A DENT AT STA 934 BETWEEN STRINGERS 23 + 24 ON 4TH SIDE ON CARD NR 5467895 CONTROL NR 260897.
